# SDR UPS98826563

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT L/E BETWEEN ENG NR 3 AND NR 4 HAS CRACKED RIB AFT OF O/B SLOT ACTUATOR BOTTOM SIDE.  REPAIRED IAW SRM 57-2-0.
